On trace forms of hilbertian fields.
Commentarii mathematici Helvetici, Tome 63 (1988) no. 4, pp. 296-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
trace forms, separable field extension, Witt equivalence, Hilbertian field, Hilbert's irreducibility theorem, quadratic form
@article{CMH_1988__63_4_140124,
author = {W. Scharlau and M. Kr\"uskemper},
title = {On trace forms of hilbertian fields.},
journal = {Commentarii mathematici Helvetici},
pages = {296--304},
year = {1988},
volume = {63},
number = {4},
zbl = {0662.10015},
url = {http://geodesic.mathdoc.fr/item/CMH_1988__63_4_140124/}
}
W. Scharlau; M. Krüskemper. On trace forms of hilbertian fields.. Commentarii mathematici Helvetici, Tome 63 (1988) no. 4, pp. 296-304. http://geodesic.mathdoc.fr/item/CMH_1988__63_4_140124/